# SDR AWXA200501341

- Difficulty date: September 7, 2005
- Submitted: November 7, 2005
- Operation: Air carrier
- Aircraft: N175AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23634
- Aircraft time: 63,217 hours, 38,700 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546435277
- Part serial: BH949
- Condition: Delaminated
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GYR - MAJOR REPAIR - DURING C20 CHECK DISCOVERED DELAMINATED AREA ON THE LT OUTBOARD AFT FLAP, UPPER SKIN AT WBL 244.40.  MAINTENANCE REMOVED DAMAGED SKIN AND CORE FROM LT OUTBOARD AFT FLAP IAW BOEING 737-300 SRM 51-70-10-2R4.  FABRICATED CORE AND DOUBLER IAW BOEING 737-300 SRM 51-70-10-2R.  BONDED REPAIR PARTS TO THE UPPER SURFACE OF THE LT OUTBOARD AFT FLAP IAW BOEING 737-300 SRM 51-70-10-2R4.
